Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. J. Savage
Title: The foundation of statistics
Additional book information: New York, Wiley, 1954. 16+2+294 pp. $6.00.

Review Information:

Reviewer: K. L. Chung
Journal: Bull. Amer. Math. Soc. 61 (1955), 236-239
DOI: https://doi.org/10.1090/S0002-9904-1955-09900-2